# SDR ZW0A0103004

- Difficulty date: June 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND WORN AREA ON STRINGER 1380, BULKHEAD, UPPER LT SIDE, FWD FACE APPROX 11 O'CLOCK.  INSTALLED 0.050 DOUBLER OVER RUB AREA PER SRM 53-01.
